Stochastic volatility asymptotics of defaultable interest rate derivatives under a quadratic Gaussian model

Ji Hun Yoon, Jeong-Hoon Kim, Sun Yong Choi, Youngchul Han

Research output: Contribution to journalArticle

Abstract

Stochastic volatility of underlying assets has been shown to affect significantly the price of many financial derivatives. In particular, a fast mean-reverting factor of the stochastic volatility plays a major role in the pricing of options. This paper deals with the interest rate model dependence of the stochastic volatility impact on defaultable interest rate derivatives. We obtain an asymptotic formula of the price of defaultable bonds and bond options based on a quadratic term structure model and investigate the stochastic volatility and default risk effects and compare the results with those of the Vasicek model.

Original languageEnglish
JournalStochastics and Dynamics
Volume17
Issue number1
DOIs
Publication statusPublished - 2017 Feb 1

Fingerprint

Stochastic Volatility
Gaussian Model
Interest Rates
Derivatives
Derivative
Model structures
Financial Derivatives
Default Risk
Interest Rate Models
Term Structure
Asymptotic Formula
Pricing
Costs
Model

All Science Journal Classification (ASJC) codes

  • Modelling and Simulation

Cite this

@article{51f7859a725144b5b60c9c4914da773b,
title = "Stochastic volatility asymptotics of defaultable interest rate derivatives under a quadratic Gaussian model",
abstract = "Stochastic volatility of underlying assets has been shown to affect significantly the price of many financial derivatives. In particular, a fast mean-reverting factor of the stochastic volatility plays a major role in the pricing of options. This paper deals with the interest rate model dependence of the stochastic volatility impact on defaultable interest rate derivatives. We obtain an asymptotic formula of the price of defaultable bonds and bond options based on a quadratic term structure model and investigate the stochastic volatility and default risk effects and compare the results with those of the Vasicek model.",
author = "Yoon, {Ji Hun} and Jeong-Hoon Kim and Choi, {Sun Yong} and Youngchul Han",
year = "2017",
month = "2",
day = "1",
doi = "10.1142/S0219493717500034",
language = "English",
volume = "17",
journal = "Stochastics and Dynamics",
issn = "0219-4937",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "1",

}

Stochastic volatility asymptotics of defaultable interest rate derivatives under a quadratic Gaussian model. / Yoon, Ji Hun; Kim, Jeong-Hoon; Choi, Sun Yong; Han, Youngchul.

In: Stochastics and Dynamics, Vol. 17, No. 1, 01.02.2017.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Stochastic volatility asymptotics of defaultable interest rate derivatives under a quadratic Gaussian model

AU - Yoon, Ji Hun

AU - Kim, Jeong-Hoon

AU - Choi, Sun Yong

AU - Han, Youngchul

PY - 2017/2/1

Y1 - 2017/2/1

N2 - Stochastic volatility of underlying assets has been shown to affect significantly the price of many financial derivatives. In particular, a fast mean-reverting factor of the stochastic volatility plays a major role in the pricing of options. This paper deals with the interest rate model dependence of the stochastic volatility impact on defaultable interest rate derivatives. We obtain an asymptotic formula of the price of defaultable bonds and bond options based on a quadratic term structure model and investigate the stochastic volatility and default risk effects and compare the results with those of the Vasicek model.

AB - Stochastic volatility of underlying assets has been shown to affect significantly the price of many financial derivatives. In particular, a fast mean-reverting factor of the stochastic volatility plays a major role in the pricing of options. This paper deals with the interest rate model dependence of the stochastic volatility impact on defaultable interest rate derivatives. We obtain an asymptotic formula of the price of defaultable bonds and bond options based on a quadratic term structure model and investigate the stochastic volatility and default risk effects and compare the results with those of the Vasicek model.

UR - http://www.scopus.com/inward/record.url?scp=84963649278&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84963649278&partnerID=8YFLogxK

U2 - 10.1142/S0219493717500034

DO - 10.1142/S0219493717500034

M3 - Article

VL - 17

JO - Stochastics and Dynamics

JF - Stochastics and Dynamics

SN - 0219-4937

IS - 1

ER -